Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 135–143 (Mi mz3246)  

Entropy of the space of twice smooth curves in $R^{n+1}$

N. V. Shcherbina

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (1024 kB)

English version:
Mathematical Notes, 1990, 47:5, 515–521

Bibliographic databases:

UDC: 517.5
Received: 28.06.1989

Citation: N. V. Shcherbina, “Entropy of the space of twice smooth curves in $R^{n+1}$”, Mat. Zametki, 47:5 (1990), 135–143; Math. Notes, 47:5 (1990), 515–521

Citation in format AMSBIB
\Bibitem{Shc90}
\by N.~V.~Shcherbina
\paper Entropy of the space of twice smooth curves in~$R^{n+1}$
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 135--143
\mathnet{http://mi.mathnet.ru/mz3246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068066}
\zmath{https://zbmath.org/?q=an:0722.41027}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 515--521
\crossref{https://doi.org/10.1007/BF01158097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz3246
  • http://mi.mathnet.ru/eng/mz/v47/i5/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021